# SDR DXTA200702638

- Difficulty date: November 30, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N354QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600356
- Aircraft time: 10,954 hours, 8,924 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Inadequate
- Location: Copilot
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT'S BRAKES TEND TO REQUIRE MORE THAN NORMAL PRESSURE FOR EVEN BRAKING.  TROUBLESHOT BRAKE SYSTEM. FOUND CO-PILOT'S BRAKES (BOTH PEDALS) FIRM. SERVICED BRAKE RESERVOIR TO FULL AND BLED BOTH LT AND RT BRAKE SYSTEM AS REQUIRED. CO-PILOTS BRAKES OPS NML NOW. RESERVICED BRAKE RESERVOIR SYSTEM TO FULL. ALL WORK PERFORMED IAW CE-560 AMM 32-42-00.
